# SDR FDEA202402030133

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 90,173 hours, 19,033 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mechanism
- Part number: UNKNOWN
- Condition: Dirty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON PUTTING THE GEAR HANDLE DOWN FOR LANDING WE  RECEIVED GEAR NOT LOCKED AND RED ON ALL FOUR GEAR.  WE ELECTED TO GO AROUND AND UPON BRINGING THE GEAR  HANDLE UP, THE GEAR RETRACTED NORMALLY. WE RECYCLED  THE GEAR DOWN AND ALL FOUR CAME DOWN AND LOCKED.   FACT 03FEB24 16:45   ORD U  FIM: 32-30-00-2  AMM: 32-31-00-7  (MM-32-30-05-01)-C/W- FIM 32-30-00-2. STEPS 1 AND  2. NO FAILURES NOTED FOR PSEU SENSORS. ALSO  C/W-LANDING GEAR CTL MECHANISM CLEANING PROCEDURE  I.A.W. AMM-32-31-00-7. ALL TESTS PASS.
